# SDR SWAA2023070675923

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,317 hours, 29,826 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Regulator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL GEAR EXTENSION; L/H GEAR RED INDICATION WHILE NOSE AND R/H GEAR GREEN; PERFORMED LOW PASS AND ATC CONFIRMED PARTIAL L/H GEAR EXTENSION. RAN QRH CHECKLIST; AND MANUALLY EXTENDED GEAR. DURING NORMAL GEAR EXTENSION L/H GEAR RED INDICATION WHILE NOSE AND R/H GEAR GREEN PERFORMED LOW PASS AND ATC CONFIRMED PARTIAL L/H GEAR EXTENSION. RAN QRH CHECKLIST AND MANUALLY EXTENDED GEAR AFTER 2-3 MINUTES GEAR FULLY EXTENDED.<[01] OK TO CONTINUE PER MEL 32-16-01 SP1.;[02] PERFORMED FIM TASK 32-32 TASK802 NO DISCREPANCIES.NOTED AS COMPANY PRECAUTION REMOVED AND REPLACED MLG TRANSFER FLOW CYLINDER AND MAIN LANDING GEAR HYDRALIC FLOW REGULATOR LEFT SIDE AMM 32-32-71 AMM 32-32-72
